Psycho-Babble Withdrawal | about withdrawal from medication | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Blood tests

Posted by SLS on August 4, 2009, at 17:24:34

In reply to Re: Blood tests, posted by qbsbrown on August 4, 2009, at 16:09:47

I can't be sure, but you might be experiencing an instability of your primary depressive disorder. I encourage you to go up to 600mg. The sooner you can establish some stability, the sooner you can taper the diazepam and add an antidepressant.

- Scott




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Withdrawal | Framed

poster:SLS thread:906673